# SDR IXXA0500152S

- Difficulty date: February 17, 2005
- Submitted: December 10, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Fs 1440.00
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, RT FUSELAGE AFT CENTER SECTION AFT CARGO COMPARTMENT AFT DOOR AFT JAMB WEAR DAMAGE AT STA FS 1440.00, L-30R TO L-31R.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF FASTENERS AND DAMAGED AREA.  PERFORMED AN NDT INSPECTION, FABRICATED EXTERNAL REPAIR DOUBLER + FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED FILLER AND REPAIR DOUBLER IAW ALL APPLICABLE MANUALS, DRAWINGS AND FORMS.
